skin-hair-icon
Red patches on face
I underwent a glycolic peel with a 35% concentration as suggested by the dermatologist. But after that I got red patches on my face. After 1 n a half mnth the red colour has reduced bt not gone completely.. any external medicine which can reduce this hyperpigmentation.. scared to go for another chemical peel
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Greetings. Chemical peels can occasionally cause some skin effects like you mentioned and can also cause post inflammatory pigmentation. Ya you could. Avoid further peels in you are apprehensive About it but make sure you discuss this problem in detail with a qualified dermatologist/ your treating dermatologist and seek his advice. Hope this helps. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.